MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER; FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER; FOLEY CATHETER TRAY
Catalog Number A947316
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.No actions can be taken at this time since a root cause was not identified.Visual evaluation of the two-photo returned sample noted one opened (with original packaging), surestep foley tray.Visual inspection of the first photo sample noted that there was an employee badge laying on top of the csr wrap inside the surestep foley tray kit.The second photo sample noted that the employee badge next to the inside product information laying on top of the csr wrap inside the surestep foley tray kit.This does not meet specification which states product shall be free from visible loose or embedded foreign matter.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterille.These components are not terminally sterilized, warning: do not use if allergic to iodine.For urollogicall use only.Warning: on catheter, do not use ointments or lubricants having a petrollatum base.They will damage silicone and may cause balloon to burst.Correction: b, d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening a bd surestep foley tray (cat #a947316) in an or suite, the rn discovered a bd employee's badge from nogales, mx plant inside the sterile tray.Attached pictures for reference.This is a serious breach of sterilization protocol and raises concerns about the integrity of your manufacturing process.Per additional information received via email on 20aug2025.It was reported that unfortunately, the physical product was not saved by the rn in the room.However, they did manage to take two pictures of the product showing the badge and product information.Attached images for your reference.The defect was noticed before the product was used on the patient.No patients were harmed.No additional information was provided by the rn or surgical services management at this time.Follow-ups complete.Customer email response is located within the attached files.
 
Event or Problem Description
It was reported that upon opening a bd surestep foley tray (cat #a947316) in an or suite, the rn discovered a bd employee's badge from nogales, mx plant inside the sterile tray.This is a serious breach of sterilization protocol and raises concerns about the integrity of your manufacturing process.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Common Device Name
FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22787726
Report Number1018233-2025-06710
Device Sequence Number8127817
Product Code EZL
UDI-Device Identifier00801741074141
UDI-Public(01)00801741074141(11)250604(17)270930(10)NGKS0081
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA947316
Device Lot NumberNGKS0081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown